# SDR CEVR200400001

- Difficulty date: November 9, 2004
- Submitted: November 9, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Condition: Burst
- Location: Vest Light
- Component: Life Vest, Eaaeromarine, KSE35L8
- Component part number: P0723E105P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE YEARLY INSPECTION OF THE LIFE VEST, THE WATER ACTIVATED BATTERY FOR THE LOCATING LIGHT HAD EXPANDED AND BURST OPEN.  THIS MADE THE LIGHT INOPERABLE.  ACCORDING TO THE EAM SERVICE INFORMATION SIL-25-104 ,THIS VEST COULD HAVE A INSPECTION INTERVAL OF FIVE YEARS, WHICH MEANT THE LIGHT COULD HAVE BEEN INOPERATIVE FOR FOUR YEARS.  REPLACED THIS BATTERY/LIGHT ASSY WITH A DIFFERENT MANUFACTURES BATTERY/LIGHT ASSY.
